Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 41, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 21, 2014, 3:30 AM EDT. It took effect at Oct 21, 2014, 10:00 AM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2014, 3:30 AM EDT (07:30 UTC)
- In effect from
- Oct 21, 2014, 10:00 AM EDT
- Expired
- Oct 23, 2014, 10:00 AM EDT
- In force
- 48 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
027 WHUS71 KCLE 210730 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 AM EDT TUE OCT 21 2014 LEZ142>149-211530- /O.NEW.KCLE.SC.Y.0041.141021T1400Z-141023T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 330 AM EDT TUE OCT 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT THURSDAY. * WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS BY WEDNESDAY AND TO 5 TO 15 KNOTS BY WEDNESDAY NIGHT. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET BY TONIGHT THEN SUBSIDING TO 3 TO 5 FEET WEDNESDAY AND TO 2 TO 4 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
9 follow-up statements
427 WHUS71 KCLE 211310 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 910 AM EDT TUE OCT 21 2014 LEZ142>149-212115- /O.CON.KCLE.SC.Y.0041.141021T1400Z-141023T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 910 AM EDT TUE OCT 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS BY WEDNESDAY AND TO 5 TO 15 KNOTS BY WEDNESDAY NIGHT. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET BY TONIGHT THEN SUBSIDING TO 3 TO 5 FEET WEDNESDAY AND TO 2 TO 4 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
921 WHUS71 KCLE 211922 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EDT TUE OCT 21 2014 LEZ142>149-220330- /O.EXT.KCLE.SC.Y.0041.000000T0000Z-141022T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 322 PM EDT TUE OCT 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS: NORTH WINDS 15 TO 20 KNOTS TONIGHT WILL DIMINISH TO 5 TO 15 KNOTS BY LATE WEDNESDAY. * WAVES: 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
363 WHUS71 KCLE 220122 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 PM EDT TUE OCT 21 2014 LEZ142>149-220930- /O.CON.KCLE.SC.Y.0041.000000T0000Z-141022T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 PM EDT TUE OCT 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS WILL BECOME NORTHEAST AT 10 TO 20 KNOTS OVERNIGHT AND SLOWLY DECREASE ON WEDNESDAY. * WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
868 WHUS71 KCLE 220810 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 410 AM EDT WED OCT 22 2014 LEZ142-143-221615- /O.EXT.KCLE.SC.Y.0041.000000T0000Z-141023T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 410 AM EDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY FROM MAUMEE BAY TO THE ISLANDS IS NOW IN EFFECT UNTIL 10 PM THIS EVENING. * WINDS: NORTH WINDS 10 TO 20 KNOTS DECREASE TO 5 TO 15 KNOTS BY TONIGHT. * WAVES: 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS EVENING AND 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$ LEZ144>149-221615- /O.EXT.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 410 AM EDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY FROM THE ISLANDS TO RIPLEY NEW YORK IS NOW IN EFFECT UNTIL 10 AM THURSDAY. * WINDS: NORTH WINDS 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 6 FEET TODAY TO 3 TO 5 FEET TONIGHT AND 2 TO 4 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$
059 WHUS71 KCLE 221358 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EDT WED OCT 22 2014 LEZ142-143-222200- /O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 958 AM EDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: NORTH WINDS 10 TO 20 KNOTS IS EXPECTED TO DECREASE TO 5 TO 15 KNOTS OVERNIGHT. * WAVES: 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS EVENING AND 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$ LEZ144>149-222200- /O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 958 AM EDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. * WINDS: NORTH WINDS 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 6 FEET TODAY TO 3 TO 5 FEET TONIGHT AND 2 TO 4 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$
818 WHUS71 KCLE 221939 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 339 PM EDT WED OCT 22 2014 LEZ142-143-230200- /O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 339 PM EDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: NORTH WINDS 10 TO 15 KNOTS IS EXPECTED TO DECREASE TO 5 TO 15 KNOTS OVERNIGHT. * WAVES: 2 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$ LEZ144>149-230345- /O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 339 PM EDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. * WINDS: NORTH WINDS 10 TO 15 KNOTS WILL DECREASE TO 5 TO 15 KNOTS OVERNIGHT. * WAVES: 3 TO 5 FEET TONIGHT SUBSIDING TO 2 TO 4 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$
581 WHUS71 KCLE 230134 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 934 PM EDT WED OCT 22 2014 LEZ142-143-230245- /O.CAN.KCLE.SC.Y.0041.000000T0000Z-141023T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 934 PM EDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. THE WAVES WILL REMAIN AT 2 TO 4 FEET FOR MUCH OF THE NIGHT BEFORE SUBSIDING. $$ LEZ144>147-230800- /O.EXT.KCLE.SC.Y.0041.000000T0000Z-141023T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 934 PM EDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: NORTH WINDS 10 TO 20 KNOTS WILL DECREASE TO 10 TO 15 KNOTS LATE TONIGHT. * WAVES: 3 TO 5 FEET TONIGHT SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$ LEZ148-149-230945- /O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 934 PM EDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. * WINDS: NORTH WINDS 10 TO 20 KNOTS WILL DECREASE TO 10 TO 15 KNOTS THURSDAY MORNING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$
449 WHUS71 KCLE 230807 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 407 AM EDT THU OCT 23 2014 LEZ144>147-230915- /O.EXP.KCLE.SC.Y.0041.000000T0000Z-141023T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 407 AM EDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FROM THE ISLANDS TO GENEVA ON THE LAKE. THE LAKE WILL REMAIN CHOPPY EARLY WITH WAVES OF 2 TO 4 FEET. WAVES WILL SUBSIDE TO 1 TO 3 FEET TODAY. $$ LEZ148-149-231400- /O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 407 AM EDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE UNTIL 10 AM THIS MORNING FROM GENEVA-ON-THE-LAKE TO RIPLEY NEW YORK. * WINDS: NORTH WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST TODAY AND DECREASE TO 10 TO 15 KNOTS BY THIS EVENING. * WAVES: 3 TO 5 FEET EARLY SUBSIDING TO 2 TO 4 FEET THIS MORNING AND 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$
593 WHUS71 KCLE 231404 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1004 AM EDT THU OCT 23 2014 LEZ148-149-231515- /O.EXP.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1004 AM EDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GARNET
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 21, 2:48 AM EDT, 42 minutes earlier.
Area forecast discussion, Oct 21, 2:48 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 248 AM EDT TUE OCT 21 2014 .SYNOPSIS... LOW PRESSURE NEAR BUFFALO WILL MOVE OFF THE SOUTHERN NEW ENGLAND COAST LATER TODAY AND THEN REMAIN STATIONARY THROUGH MID WEEK...TRAPPED BY DEEPENING LOW PRESSURE ALOFT ACROSS THE NORTHEAST PORTION OF THE NATION. HIGH PRESSURE WILL MOVE INTO THE CENTRAL GREAT LAKES TUESDAY AND EXTEND INTO THE UPPER MIDWEST THROUGH THURSDAY. && .NEAR TERM /THROUGH TODAY/... THE COLD FRONT IS NOW PUSHING EAST OF THE AREA AND FOR THE MOMENT...MOST OF THE RAIN IS EAST OF OHIO. MODELS SHOW THE UPPER LOW DROPPING SOUTH TODAY REACHING EASTERN LAKE ERIE BY 18Z AND WESTERN PA BY 00Z. IN RESPONSE...THE HRRR SHOWS PRECIP REDEVELOPING ACROSS MUCH OF THE AREA THROUGH THE MORNING WITH HIGHEST COVERAGE AND GREATEST CONFIDENCE EAST THIRD TO HALF. WILL HAVE CATEGORICAL POPS FROM CLEVELAND EAST AND TAPER DOWN TO SLIGHT CHANCE FAR WEST. WITH CLOUDS...RAIN AND SOME COLD ADVECTION...HIGHS WILL LIKELY NOT GET OUT OF THE LOW TO MID 50S. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... UPPER LOW DROPS SOUTH ACROSS WESTERN PA TODAY REACHING NRN VA TONIGHT BEFORE FINALLY MOVING OFF THE DELMARVA COAST WEDNESDAY. THE LOW MOVES BACK NORTH INTO NEW ENGLAND FOR THURSDAY AND FRIDAY. BASICALLY EASTERN OHIO AND NWRN PA WILL BE WITHIN THE CIRCULATION OF THE SYSTEM TONIGHT THROUGH WEDNESDAY WITH SHORT WAVES ROTATING SOUTH ACROSS THE REGION. BEST RAIN CHANCES WILL COME TONIGHT THROUGH TUESDAY NIGHT WITH ONLY CHANCE POPS FOR NORTHWEST PENNSYLVANIA WEDNESDAY AS DEEPER MOISTURE PULLS EAST. THURSDAY THROUGH FRIDAY EXPECT MAINLY DRY CONDITIONS AS VERY DRY AIR ASSOCIATED WITH A WEAKENING UPPER RIDGE MOVES ACROSS THE AREA. TEMPS BELOW NORMAL TO START...RISING TO NEAR NORMAL BY LATE WEEK. && .LONG TERM /SATURDAY THROUGH MONDAY/... MODEL DIFFERENCES IN THE STRENGTH OF A COLD FRONT CLIPPING THE AREA SAT OR EARLY SAT NIGHT IS LEADING TO UNCERTAINTY. FOR NOW WILL STAY WITH SLIGHT CHC POPS. TEMPS SHOULD MODERATE A LITTLE MORE FOR SAT...GETTING CLOSE TO NORMAL. CONTINUE UNCERTAINTY FOR SUN DUE TO THE MODEL DIFFERENCES. WILL KEEP THE FORECAST DRY WITH TEMPS SIMILAR TO SAT. MORE UPPER RIDGING FOR MON AND A S TO SW FLOW SHOULD FINALLY LEAD TO A DAY OF TEMPS ABOVE NORMAL. RIGHT NOW THE MODELS KEEP THE BETTER MOISTURE WEST OF THE AREA SO WILL KEEP THE DAY DRY. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... MIX OF IFR AND MVFR CIGS SHOULD CONTINUE INTO DAYLIGHT THEN SHOW A LITTLE IMPROVEMENT FROM 14 TO 18Z. TOL AND FDY MAY BE ABLE TO CARRY VFR LEVELS DURING THE AFTERNOON BUT SITES FURTHER EAST WILL LIKELY HANG ON TO MVFR. EXPECT LITTLE CHANGE LATE AFTERNOON THRU 06Z. SCT SHRA...MAINLY FROM CLE TO CAK EAST WILL CONTINUE NEXT 24 HOURS AS UPPER LEVEL LOW STALLS JUST EAST OF AREA. COLDER TEMPS WILL ALSO ADD SOME LAKE ENHANCEMENT TO THE SHRA. WINDS GUSTING TO AROUND 20 KNOTS WILL BE LIKELY TODAY THEN SHOULD GRADUALLY DECREASE TONIGHT. .OUTLOOK...NON VFR SHOULD SLOWLY SHIFT EAST WED THRU WED NIGHT. && .MARINE... THINK INCREASING NORTH WINDS WILL PRODUCE SCA CONDITIONS FOR MOST OF THE LAKE TODAY THAT WILL PROBABLY CONTINUE INTO WED NIGHT AND MAYBE EVEN INTO THU EVE AS THE WEATHER PATTERN SHOWS LITTLE CHANGE. HIGH PRESSURE DOES FINALLY SPREAD UP THE OHIO VALLEY FRI AND SHOULD DECREASE THE WINDS ENOUGH FOR WAVES TO BE BELOW 4 FEET. THE MODELS DIFFER MORE FOR SAT SO THE STRENGTH AND AFFECTS OF A COLD FRONT THAT MAY CROSS THE LAKE IS IN QUESTION. WILL CONTINUE TO SHOW SOME INCREASE IN A SW WIND BY SAT VEERING WEST BY THE END OF THE DAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...ADAMS AVIATION...ADAMS MARINE...ADAMS
Hazardous weather outlook, Oct 20, 5:40 AM EDT, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 540 AM EDT MON OCT 20 2014 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-210945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 540 AM EDT MON OCT 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.